# SDR QMLA2009102809037

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N135CJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0495
- Aircraft time: 1,054 hours, 3,377 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Tube
- Part number: 4649205015
- Part serial: 1067
- Condition: Worn
- Location: M/R Hub Spacer
- Part time: 1,054 hours
- Component: Hub
- Component part number: L623M1006102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS BROUGHT INTO MX FOR MAST NUT TORQUE CHECK.  NUT WAS REMOVED BY HAND.  THE MAST WAS REMOVED AND SPACER TUBE WAS INSPECTED.  THE PROJECTIONS ON THE FAYING SURFACE OF SPACER TUBE WERE WORN BEYOND ALLOWABLE LIMITS.
